JournalsemVol. 63, No. 2pp. 65–75

Fibonacci numbers at most one away from a perfect power

  • Florian Luca

    UNAM, Campus Morelia, Michoacán, Mexico
  • Yann Bugeaud

    Université de Strasbourg, France
  • Maurice Mignotte

    Université de Strasbourg, France
  • Samir Siksek

    University of Warwick, Coventry, United Kingdom
Fibonacci numbers at most one away from a perfect power cover
Download PDF

Cite this article

Florian Luca, Yann Bugeaud, Maurice Mignotte, Samir Siksek, Fibonacci numbers at most one away from a perfect power. Elem. Math. 63 (2008), no. 2, pp. 65–75

DOI 10.4171/EM/89